Stabilizers on \(L\)-algebras

Bulletin of the Section of Logic 53 (1):105-124 (2024)
  Copy   BIBTEX

Abstract

The main goal of this paper is to introduce the notion of stabilizers in \(L\)-algebras and develop stabilizer theory in \(L\)-algebras. In this paper, we introduced the notions of left and right stabilizers and investigated some related properties of them. Then, we discussed the relations among stabilizers, ideal and co-annihilators. Also, we obtained that the set of all ideals of a \(CKL\)-algebra forms a relative pseudo-complemented lattice. In addition, we proved that right stabilizers in \(CKL\)-algebra are ideals. Then by using the right stabilizers we produced a basis for a topology on \(L\)-algebra. We showed that the generated topology by this basis is Baire, connected, locally connected and separable and we investigated the other properties of this topology.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Representations of MV-algebras by sheaves.Anna R. Ferraioli & Ada Lettieri - 2011 - Mathematical Logic Quarterly 57 (1):27-43.
The Prime Spectrum of an MV‐Algebra.L. P. Belluce, Antonio Di Nola & Salvatore Sessa - 1994 - Mathematical Logic Quarterly 40 (3):331-346.
The Prime Spectrum of an MV-Algebra.L. Belluce, Antonio di Nola & Salvatore Sessa - 1994 - Mathematical Logic Quarterly 40 (3):331-346.
Fuzzy topology representation for MV‐algebras.Jialu Zhang & Quanfa Chen - 2009 - Mathematical Logic Quarterly 55 (3):259-270.
Quantum MV algebras.Roberto Giuntini - 1996 - Studia Logica 56 (3):393 - 417.
Spectra of Quasi-Boolean Algebras.Yajie Lv & Wenjuan Chen - forthcoming - Logic Journal of the IGPL.
Choice-free stone duality.Nick Bezhanishvili & Wesley H. Holliday - 2020 - Journal of Symbolic Logic 85 (1):109-148.
Frames and MV-Algebras.Lawrence P. Belluce & Antonio Di Nola - 2005 - Studia Logica 81 (3):357 - 385.
Nelson algebras through Heyting ones: I.Andrzej Sendlewski - 1990 - Studia Logica 49 (1):105-126.

Analytics

Added to PP
2023-12-05

Downloads
10 (#1,218,872)

6 months
10 (#308,281)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references